# SDR UALA2013062004291

- Difficulty date: June 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,656 hours, 13,941 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 587
- Condition: Failed
- Location: Lt Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE BLEED OFF EICAS, NO AIR AVAILABLE WHEN ENGINE UP AND CYCLED S11 BREAKER.   ACCOMPLISHED HEALTH CHECK IAW 36-00-99. FOUND PRSOV FILTER MORE THAN 90% CLOGGED. FOUND PRV SHAFT WORN OUT AND PRV CONTROLLER OUTSIDE  OF HEALTH CHECK PARAMETERS. REPLACED SHUTOFF VALVE.
